- Associated Press - Thursday, October 12, 2017

TOLEDO, Ohio (AP) - Police in Ohio say hospital workers used three doses of the overdose drug naloxone to revive a 1½-year-old boy who tested positive for opioids.

The child’s mother tells police in Toledo that her older son saw the toddler put a bag in his mouth that he found at a neighborhood park.

She says the toddler then took a nap Tuesday and that she found him unresponsive. Police say the boy was treated at a hospital and admitted to its intensive care unit.

A Toledo police spokesman says officers are investigating how the child overdosed and how he got the drugs.

Police did not say what type of drug the boy ingested.

Copyright © 2019 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times welcomes your comments on Spot.im, our third-party provider. Please read our Comment Policy before commenting.

 

Click to Read More and View Comments

Click to Hide